# SDR AU960208

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Seal
- Part number: 633958
- Condition: Unapproved Part
- Location: Eng,Fuel Dist Sy
- Component: 628556
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE FUEL NOZZLE SEALS PNO 633958-3 AND WASHERS PNO 640612  DETERIORATED AND IN POOR CONDITION - ON TWO NOZZLES THE 'O' RING PNO 630979-9 HAD BEEN SUBSTITUTED BY AN UNKNOWN BLACK RUBBER 'O' RING WHICH HAD HARDENED TO A BRITTLE CONDITION - TWO NOZZLES WEREPARTLY BLOCKED BY RUBBER DEPOSITS - UNAPPROVED PART
